# SDR SWAA2025041423814

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,236 hours, 34,936 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR 120CF HAS A 10 CRACK.<[01] REMOVED THE CARGO FLOOR PANEL 120CF IAW AMM 25-52-10.;[02] R+R FWD CARGO FLOOR PANEL PER AMM 25-52-10. EA M-22-125-02597 COMPLIED WITH
